# SDR 97ZZZX2

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Spacer
- Part number: ALU23
- Condition: Mismanufactured
- Location: Alternator
- Component: Electrosys, ALT9422
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ALTERNATOR IS AN ELETROSYSTEMS NEW UNIT.  THE O-RING GROOVE WAS MACHINED INCORRECTLY ON THE ALU-23 SPACER ALLOWING ENGINE OIL TO LEAK PAST THE XA-744AZ O-RING AND CONTAMINATING THE X-4087 DRIVE END BEARING.  THIS ALTERNATOR WAS REMOVED FOR A 500-HOUR BEARING INSPECTION WHEN THIS DEFECT WAS FOUND.
